Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

when you are pregnant can it cause things such as cough medicine not to make you sleepy or to hace a completely reverse effect on you?

affects from certain medicines or reverse affects..i took some night time cough medicine called robitussin according to Dr.'s and the internet that will not harm an unborn child..I am not 100% sure that i am pregnant but it is very possible..usually these type medicines i can take half the recommended dose and i am out for hours but here lately i have been really sick and instead of making me sleepy it either does nothing at all or keeps me awake..could this be a sign of pregnancy..i was told once a long time ago that this is something you will notice but not sure if it is true..

Answer Question
 
Corkie21

Asked by Corkie21 at 1:49 PM on Nov. 26, 2008 in Pregnancy

Level 1 (0 Credits)
Answers (3)
  • I haven't heard that, but I suppose it's possible...doesn't really make sense, though!
    KatieCrandall

    Answer by KatieCrandall at 1:51 PM on Nov. 26, 2008

  • My advice would be to go to a obgyn and make sure that you are pregnant. Problem solved
    SarahShirey

    Answer by SarahShirey at 2:51 PM on Nov. 26, 2008

  • I had an awful cold when I was 13 weeks, and I took Robitussin and Tylenol just to get some sleep, and yes, it is normal for it to make you tired. Plus, if you ARE pregnant, it's normal to be tired all the time during your first (and third) trimester.
    musicpisces

    Answer by musicpisces at 3:31 PM on Nov. 26, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Listeria?

Next question overall (Just for Fun)
Quick question